Alert archive / New York / Flash Flood Warnings in 2013

Flash Flood Warning 2, NWS Buffalo, NY

June 23, 2013Ontario County, New York

NWS Buffalo, NY issued this flash flood warning at Jun 23, 2013, 3:52 PM EDT for Ontario County, New York. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2013, 3:52 PM EDT (19:52 UTC)
Expired
Jun 23, 2013, 6:45 PM EDT
In force
3 hr
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Flood severity
None

County Ontario County, NY

The radar

The Buffalo radar (KBUF), 113 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.9 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2013-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 273 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2013-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
273 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
994 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

830 
WGUS51 KBUF 231952
FFWBUF
NYC069-232245-
/O.NEW.KBUF.FF.W.0002.130623T1952Z-130623T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
352 PM EDT SUN JUN 23 2013

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN ONTARIO COUNTY IN WESTERN NEW YORK...

* UNTIL 645 PM EDT

* AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. ANOTHER   
  LINE OF THUNDERSTORMS HAS DEVELOPED UPSTREAM OF AREAS WHICH HAVE   
  ALREADY RECEIVED HEAVY RAINFALL. EXPECT LOCALIZED RAINFALL TOTALS  
  IN EXCESS OF TWO INCHES. AREAS OF STEEP TERRAIN IN THE BRISTOL     
  MOUNTAIN REGION WILL BE PARTICULARLY VULNERABLE TO FLASH FLOODING  
  IN AREAS OF HEAVY RAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 4268 7758 4286 7756 4288 7755 4288 7706
      4276 7707 4276 7731 4272 7734 4267 7735
      4266 7736

$$

APFFEL
2 follow-up statements
048 
WGUS71 KBUF 232102
FFSBUF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
502 PM EDT SUN JUN 23 2013

NYC069-232245-
/O.CON.KBUF.FF.W.0002.000000T0000Z-130623T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ONTARIO NY-
502 PM EDT SUN JUN 23 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR WEST
CENTRAL ONTARIO COUNTY...

AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THAT 
SHOWERS AND THUNDERSTORMS HAVE ENDED ACROSS THE WARNED AREA. 
HOWEVER...AROUND TWO INCHES OF RAIN HAS FALLEN NEAR BRISTOL 
MOUNTAIN. NO ADDITIONAL RAINFALL IS EXPECTED. HOWEVER...SOME CREEKS 
AND STREAMS WILL CONTINUE TO RISE EVEN AFTER THE HEAVIEST RAIN HAS 
ENDED. BE ALERT FOR RAPIDLY RISING WATERS...AND WASHED OUT ROADWAYS 
IN AREAS OF STEEP TERRAIN.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HONEOYE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4268 7758 4283 7756 4284 7746 4281 7728
      4276 7728 4276 7731 4272 7734 4267 7735
      4266 7736

$$

APFFEL
571 
WGUS71 KBUF 232200
FFSBUF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
600 PM EDT SUN JUN 23 2013

NYC069-232210-
/O.CAN.KBUF.FF.W.0002.000000T0000Z-130623T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ONTARIO NY-
600 PM EDT SUN JUN 23 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WEST CENTRAL
ONTARIO COUNTY...

THE FLOODING HAS RECEDED...THUS THE FLOOD WARNING HAS BEEN 
CANCELLED. THERE MAY STILL BE PONDING OF WATER IN AREAS OF POOR 
DRAINAGE.

LAT...LON 4268 7758 4283 7756 4284 7746 4281 7728
      4276 7728 4276 7731 4272 7734 4267 7735
      4266 7736

$$

APFFEL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 2:06 PM EDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jun 23, 2:06 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
206 PM EDT SUN JUN 23 2013

.SYNOPSIS...
HIGH PRESSURE ANCHORED WELL OFF THE SOUTHEAST COAST WILL GUARANTEE
VERY WARM AND HUMID CONDITIONS FOR THE NEXT SEVERAL DAYS. WHILE THE
MAJORITY OF THE TIME WILL BE RAIN-FREE...DISTURBANCES CROSSING
SOUTHERN ONTARIO WILL OCCASIONALLY TRIGGER SOME SHOWERS AND
THUNDERSTORMS.

&&

.NEAR TERM /THROUGH TONIGHT/...
A BROAD ANTICYCLONIC CIRCULATION AROUND THE BERMUDA HIGH OVER THE
WESTERN ATLANTIC WILL CONTINUE TO PUMP VERY WARM AND MOIST AIR
ACROSS MUCH OF THE EASTERN UNITED STATES...INCLUDING WESTERN AND
NORTH-CENTRAL NEW YORK. TEMPERATURES WILL CLIMB INTO THE MID TO UPPER
80S ACROSS THE FORECAST AREA THIS AFTERNOON...THOUGH AREAS
IMMEDIATELY ADJACENT TO THE LAKE SHORES SHOULD RUN COOLER...IN THE
70S.

AS PREVIOUSLY MENTIONED...THIS WARM AND HUMID AIRMASS COMBINED WITH
THE TRIGGER OF LAKE BREEZE BOUNDARIES HAS RESULTED IN THE
DEVELOPMENT OF SCATTERED SHOWERS AND THUNDERSTORMS INLAND AWAY FROM
THE LAKES. EXPECT THESE SCATTERED SHOWERS AND THUNDERSTORMS TO
PERSIST THROUGH THE AFTERNOON HOURS. SO FAR RADAR TRENDS CONFIRM
THAT THE LACK OF STRONG SHEAR OR A STRONG WIND FIELD ALOFT MEANS
THAT SHOWERS AND STORMS ARE MAINLY PULSING UP AND DOWN WITH A
MINIMAL SEVERE THREAT. THAT SAID...WITH MLCAPES ON THE ORDER OF 1500
J/KG AND A DECENT MID-LEVEL DRY LAYER...WILL NEED TO KEEP A CLOSE
EYE ON DEVELOPING STORMS FOR POTENTIAL OF MARGINALLY LARGE HAIL...1
INCH OR LESS...IN ANY STRONGER CELLS THAT PULSE UP.

ANY AFTERNOON CONVECTION SHOULD QUICKLY DIMINISH AFTER SUNSET WITH
THE REST OF THE FORECAST AREA EXPERIENCING A VERY WARM AND SULTRY
NIGHT WITH DEWPOINTS IN THE UPPER 60S RESULTING IN LOWS THAT WILL
SIMILARLY ONLY DROP INTO THE UPPER 60S...WITH AREAS OF THE NIAGARA
FRONTIER AND ROCHESTER METRO NOT DROPPING BELOW 70. UNLIKE LAST
NIGHT...THERE SHOULD NOT BE ANY NOTABLE SYNOPTIC FEATURES TO TRIGGER
CONVECTION...SO EXPECT A QUIET NIGHT.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY NIGHT/...
DURING THE COURSE OF MONDAY...A MODEST UPPER LEVEL SHORTWAVE OVER
THE UPPER OHIO VALLEY AT 12Z WILL PUSH SLOWLY EASTWARD WITH
TIME...REACHING EAST-CENTRAL PENNSYLVANIA BY EVENING. THIS FEATURE
MAY WELL BRING SOME SCATTERED SHOWERS AND THUNDERSTORMS TO FAR
SOUTHWESTERN NEW YORK TO START THE DAY AS IT INTERACTS WITH OUR VERY
WARM AND HUMID AIRMASS...WITH THIS ACTIVITY THEN PICKING UP FURTHER
AS THE DAY PROGRESSES AND INSTABILITY INCREASES AGAIN WITH RENEWED
DIURNAL HEATING. GIVEN BOTH THE SLIGHTLY MORE SOUTHWARD TRACK OF THE
SHORTWAVE SEEN IN THE 00Z GUIDANCE AND THE LIKELIHOOD OF LAKE BREEZE
BOUNDARIES ONCE AGAIN DEVELOPING TO THE LEE OF THE LAKES...IT
APPEARS THAT THE BEST CHANCES FOR CONVECTION WILL AGAIN LIE FROM THE
SOUTHERN TIER NORTHEASTWARD ACROSS THE FINGER LAKES TO INTERIOR
PORTIONS OF THE NORTH COUNTRY...WHERE INSTABILITY LEVELS WILL ALSO
BE MAXIMIZED. WILL THUS CONTINUE WITH HIGH CHANCE POPS FOR THESE
AREAS...WHILE LOCATIONS DOWNWIND OF THE LAKES MAY ULTIMATELY STAY
SHADOWED AND MAINLY DRY. WITH SBCAPES AGAIN EXPECTED TO CLIMB TO
THE 1000-2000 J/KG RANGE AND WINDS ALOFT REMAINING RELATIVELY
WEAK...THE POTENTIAL WILL EXIST FOR SLOW MOVING STORMS CAPABLE OF
PRODUCING LOCALLY HEAVY RAINFALL...ALONG WITH SOME ISOLATED HAIL.

MONDAY EVENING...ANY DIURNALLY-DRIVEN CONVECTION SHOULD DIE DOWN
FAIRLY QUICKLY IN THE EVENING WITH THE LOSS OF HEATING AND THE
DEPARTURE OF THE AFOREMENTIONED SHORTWAVE. THIS WILL ALLOW FOR A
BRIEF LULL IN CONVECTIVE POTENTIAL...BEFORE THE NEXT UPSTREAM
SHORTWAVE APPROACHES LATER IN THE NIGHT AND BRINGS THE POSSIBILITY
OF A FEW MORE SHOWERS AND STORMS TO AREAS WEST OF THE GENESEE VALLEY.

ON TUESDAY...THIS SECOND SHORTWAVE WILL SLIDE EAST ACROSS OUR
AREA...WHILE ACTING AS THE FOCUS FOR ANOTHER ROUND OF SCATTERED
CONVECTION AS IT INTERACTS WITH INCREASING DIURNAL INSTABILITY. HAVE
THUS RETAINED CHANCE POPS AREAWIDE...WITH EVEN AREAS DOWNWIND OF THE
LAKES POTENTIALLY SEEING A FEW SHOWERS AND STORMS GIVEN BOTH THE
TIMING OF THIS SHORTWAVE AND ITS SOMEWHAT MORE NORTHERLY TRACK
COMPARED TO ITS PREDECESSOR. MUCH LIKE ON MONDAY...SBCAPES OF
1000-2000 J/KG AND A RELATIVELY WEAK FLOW ALOFT WILL AGAIN LEAD TO
THE POSSIBILITY OF MORE LOCALLY HEAVY RAINFALL...AS WELL AS SOME
ISOLATED HAIL.

TUESDAY NIGHT...ANY LINGERING CONVECTION WILL AGAIN FADE AFTER
SUNSET WITH THE LOSS OF HEATING AND THE DEPARTURE OF THE RESPONSIBLE
SHORTWAVE...LEADING TO A RETURN TO MAINLY DRY WEATHER. THIS TIME
HOWEVER...THE MAINLY DRY CONDITIONS SHOULD PERSIST THROUGH THE NIGHT
AS A SURGE OF DRIER AIR ALOFT PUSHES INTO THE AREA IN THE WAKE OF
THE SHORTWAVE...WHILE THE NEXT DISTURBANCE REMAINS CONFINED FURTHER
UPSTREAM ACROSS THE UPPER LAKES.

ON WEDNESDAY...THIS NEXT IMPULSE WILL SLOWLY PUSH EAST TOWARD OUR
REGION...THOUGH IT WILL ALSO TEND TO GET SHEARED APART AND WEAKEN AS
IT APPROACHES. AS A RESULT...OUR CONVECTIVE POTENTIAL ON WEDNESDAY
APPEARS TO BE SOMEWHAT LOWER COMPARED TO THE PRECEDING FEW DAYS...
AND ALSO MAINLY CONFINED TO AREAS WEST OF THE GENESEE VALLEY AS A
FAIR AMOUNT OF DRIER AIR ALOFT WILL LIKELY REMAIN IN PLACE FURTHER
TO THE EAST.

FINALLY FOR WEDNESDAY NIGHT...A MUCH MORE ROBUST SHORTWAVE TROUGH
WILL HEAD OUR WAY FROM THE UPPER LAKES...WITH CHANCES FOR SHOWERS
AND STORMS GENERALLY INCREASING AGAIN FROM WEST TO EAST WITH TIME AS
A RESULT. WILL THUS BRING CHANCE POPS BACK ACROSS THE ENTIRE AREA
WEDNESDAY NIGHT...WITH A MESOSCALE CONVECTIVE SYSTEM OF SOME SORT
NOT ENTIRELY OUT OF THE QUESTION JUDGING FROM THE LATEST MEDIUM
RANGE GUIDANCE.

OTHERWISE...THIS PERIOD WILL REMAIN VERY WARM AND HUMID THROUGHOUT
AS SFC DEWPOINTS WILL HOLD STEADY IN THE MID TO UPPER 60S...AND 850
MB TEMPS WILL GENERALLY RANGE BETWEEN +16C AND +18C. SUCH WARMTH
ALOFT WILL TRANSLATE INTO FAIRLY WIDESPREAD HIGHS IN THE MID TO
UPPER 80S EACH DAY...WITH AREAS IMMEDIATELY NORTHEAST OF THE LAKES A
LITTLE COOLER DUE TO A PERSISTENT SOUTHWESTERLY LOW LEVEL FLOW...AND
A FEW OF OUR NORMAL WARM SPOTS IN THE GENESEE VALLEY/FINGER LAKES
POSSIBLY REACHING 90 DEGREES ON AT LEAST ONE OCCASION. MEANWHILE...
NIGHTTIME LOWS WILL RANGE FROM THE MID 60S ACROSS INTERIOR PORTIONS
OF THE SOUTHERN TIER AND NORTH COUNTRY TO AROUND 70 ACROSS THE LAKE
PLAINS...WHICH WILL MAKE FOR DOWNRIGHT SULTRY CONDITIONS GIVEN THE
AFOREMENTIONED DEWPOINTS.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
DURING THE LONG TERM PERIOD...REMNANT FLAT RIDGING OVER OUR REGION
WILL BE REPLACED BY LARGE-SCALE TROUGHING AS PLENTIFUL SHORTWAVE
ENERGY OVER THE CANADIAN PRAIRIES DROPS SOUTHEASTWARD AND CARVES OUT
A FAIRLY PRONOUNCED UPPER LEVEL TROUGH OVER CENTRAL ONTARIO AND THE
CENTRAL LAKES. AS THIS FEATURE DEVELOPS/DROPS SOUTHEASTWARD AND
INTERACTS WITH THE STILL-WARM AND HUMID AIR OVER OUR REGION...IT
WILL LEAD TO INCREASINGLY UNSETTLED WEATHER...PARTICULARLY DURING
THURSDAY AND FRIDAY WHEN THE BEST COMBINATION OF INSTABILITY...
MOISTURE...AND LARGE-SCALE FORCING WILL BE REALIZED. OVER TIME...
THIS EVOLUTION IN THE PATTERN WILL ALSO LEAD TO A BIT OF A DECREASE
IN TEMPERATURE AND HUMIDITY LEVELS AS SOMEWHAT COOLER/DRIER AIR
WORKS INTO OUR REGION...THOUGH READINGS WILL LIKELY ONLY FALL BACK
TO NORMAL EARLY SUMMER LEVELS BY NEXT WEEKEND...INSTEAD OF THE BELOW
NORMAL LEVELS THAT HAVE BEEN THE NORM FOR MUCH OF THE PAST MONTH.

LOOKING A LITTLE MORE CLOSELY AT THE FORECAST DETAILS...ELONGATED
LOW PRESSURE WILL BECOME ESTABLISHED FROM CENTRAL ONTARIO TO NEW
YORK STATE THURSDAY THROUGH FRIDAY AS THE DEVELOPING UPPER LEVEL
TROUGH DIGS ACROSS ONTARIO PROVINCE AND INTO THE CENTRAL GREAT
LAKES...WITH AN ASSOCIATED SURFACE TROUGH ALSO BECOMING ESTABLISHED
FROM CENTRAL ONTARIO INTO WESTERN AND CENTRAL NEW YORK. ALL OF THIS
WILL LEAD TO INCREASING CONVECTIVE POTENTIAL OVER TIME...WITH THE
AFOREMENTIONED SURFACE TROUGH SERVING AS THE PRIMARY LOW-LEVEL
FORCING MECHANISM. WITH THE ABOVE IN MIND...HAVE CONTINUED WITH
BROADBRUSH HIGH CHANCE POPS FOR BOTH THURSDAY AND FRIDAY.

FRIDAY NIGHT AND SATURDAY...THE CORE OF THE DIGGING UPPER LEVEL
TROUGH WILL WORK ITS WAY INTO THE LOWER GREAT LAKES. COUPLED WITH
STILL-WARM AND HUMID AIR AT THE LOWER LEVELS...THE RESULTANT FALLING
HEIGHTS/COOLING TEMPS ALOFT AND INCREASING LARGE-SCALE LIFT WILL
RESULT IN A CONTINUED SHOWER AND THUNDERSTORM CHANCES THROUGH THE
END OF THE PERIOD...FOR WHICH CHANCE POPS WILL REMAIN IN PLAY.

WITH RESPECT TO TEMPERATURES AND HUMIDITY LEVELS...850 MB TEMPS OF
+16C TO +18C ON THURSDAY WILL GRADUALLY DROP SOME 2-4 DEGREES
CELSIUS BETWEEN FRIDAY AND SATURDAY. THIS WILL RESULT IN HIGHS IN
THE LOW-MID 80S THURSDAY SLIPPING BACK TO BETWEEN 75 AND 80 BY
SATURDAY...WHILE SURFACE DEWPOINTS ALSO DROP FROM THE MID 60S TO
WITHING A FEW DEGREES OF 60.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
WIDESPREAD VFR CONDITIONS ACROSS THE FORECAST AREA SHOULD PREVAIL
THROUGH THE FORECAST PERIOD THANKS TO AN UPPER LEVEL RIDGE THAT
CONTINUES TO PERSIST OVER THE REGION. AN ABUNDANCE OF WARM AND MOIST
AIR IN THE LOW LEVELS MAY RESULT IN THE DEVELOPMENT OF ISOLATED
-SHRA/-TSRA WELL INLAND OF THE LAKES THIS AFTERNOON IN SPITE OF THE
RIDGING...HOWEVER ANY CONVECTION THAT DOES OCCUR SHOULD NOT IMPACT
THE FORECAST TERMINALS.

OTHERWISE EXPECT GUSTY SOUTHWESTERLY LAKE BREEZES TO CONTINUE
THROUGH THE AFTERNOON BEFORE DIMINISHING THIS EVENING. THERE IS ALSO
A POTENTIAL FOR FOG DEVELOPMENT ACROSS ANY AREAS THAT DO RECEIVE
PRECIPITATION THIS AFTERNOON...HOWEVER THESE AREAS WILL BE VERY
LIMITED IN COVERAGE.

OUTLOOK...
MONDAY THROUGH THURSDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.

&&

.MARINE...
HIGH PRESSURE WELL OFF THE SOUTHEAST COAST WILL KEEP A RELATIVELY
WEAK SFC PRESSURE GRADIENT OVER THE LOWER GREAT LAKES DURING THE
NEXT COUPLE OF DAYS. THIS WILL RESULT IN LIGHT SOUTH TO SOUTHWEST
WINDS ON BOTH LAKES ERIE AND ONTARIO...WITH NEGLIGIBLE WAVES.
BESIDES THE CURRENT CONVECTION ON LAKE ONTARIO...MORE STORMS WILL BE
POSSIBLE FOR BOTH LAKES LATER TONIGHT AND MONDAY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...RSH
NEAR TERM...WOOD
SHORT TERM...JJR
LONG TERM...JJR
AVIATION...WOOD
MARINE...RSH
Hazardous weather outlook, Jun 23, 5:03 AM EDT, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
503 AM EDT SUN JUN 23 2013

NYZ001>008-010>014-019>021-085-240915-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
503 AM EDT SUN JUN 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-240915-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
503 AM EDT SUN JUN 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 2:25 AM EDTSpecial Weather StatementBUFGenesee65 min
Jun 23, 2:38 PM EDTAreal Flood AdvisoryBUFLivingston, Ontario3 hr
Jun 23, 4:51 PM EDTSevere Thunderstorm WarningBUFWayne39 min
Jun 23, 5:27 PM EDTAreal Flood AdvisoryBUFWayne3 hr
Jun 23, 5:33 PM EDTSpecial Weather StatementBUFAllegany42 min
Jun 23, 5:57 PM EDTSevere Thunderstorm WarningBUFAllegany, Livingston48 min
Jun 23, 6:06 PM EDTFlash Flood WarningBUFAllegany, Cattaraugus3 hr

Nearby

Flash Flood Warnings in New York, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.